# SDR HYIA20140415068

- Difficulty date: July 29, 2011
- Submitted: April 15, 2014
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Aircraft time: 29,186 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Drag Brace
- Part number: 51420025
- Part serial: CA0064
- Condition: Cracked
- Location: Zone 700
- Part time: 211 hours
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED INSPECTION, NLG DRAG BRACE WAS FOUND TO BE CRACKED IN THE AREA OF NLG ACTUATOR ATTACH POINT.  METHOD OF INSPECTION WAS DYE PENETRANT.  THIS CRACK WAS FOUND TO BE WITHIN ALLOWABLE LIMIT OF MEB91-11R1.  THIS UNIT HAS BEEN REPAIRED IAW PROCEDURE OUTLINED IN MEB941-11R1 & RETURNED TO SERVICE.
